# SDR AALA20100303TUL09

- Difficulty date: March 3, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CRACKED AT STATION 218 JUST OUTBOARD OF SEAT TRACK 2.  REMOVED DAMAGE, INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
